# SDR AALA20090723TUL19

- Difficulty date: July 19, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 68,992 hours, 32,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FDK27459
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SIDE OF FRAME 1250 L27L-L28R.  REMOVED CORROSION AND INSTALLED J-ANGLE.  REPAIRED UNDER AARD 53-10-00-14.
